MAUDE Adverse Event Report: INTEGRUM OPRA IMPLANT SYSTEM; FIXTURE

INTEGRUM OPRA IMPLANT SYSTEM; FIXTURE
Model Number 1342
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Fixture removal surgery due to suspected low grade infection and other patent related issues.The procedure took place in the uk on (b)(6) 2025.
 
Event or Problem Description

Brand Name
OPRA IMPLANT SYSTEM
Common Device Name
FIXTURE
Manufacturer (Section D)
INTEGRUM
SW 
Manufacturer Contact
matilda foung
gemenskapens gata 9
molndal, 43153
SW   43153
MDR Report Key22211228
Report Number3011386779-2025-00236
Device Sequence Number15493440
Product Code PJY
UDI-Device Identifier07340152100054
UDI-Public07340152100054
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
P190009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2003
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number1342
Device Catalogue Number1342
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/03/2025
Initial Report FDA Received Date06/16/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown